MathSciNet Relay Station
MathSciNet bibliographic data
MR1807026 (2003g:33005) 33C10
Howls, C. J.; Olde Daalhuis, A. B. On the resurgence properties of the uniform asymptotic expansion of Bessel functions of large order. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 455 (1999), no. 1991, 3917–3930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement